Health knowledge made personal
Join this community!
› Share page:

Upper abdominal pain and loss of appetite


Posted by Monica W.

I have had for 1 month a loss of appetite and upper abdominal pain which feels like i've done 1000 sit ups.  It's usually always there, it has gotten increasingly  worse and I have diarrhea off and on with it.  Any ideas.  The smell of food is enough to make me gag, and I've lost about 10lns with this.  Can't get in to see my MD for 1 1/2 weeks.  Suggestions please, thank you
 
Answers (1)
Sort by: Newest first | Oldest first
You shld see a specialist... upper abdomen pain is usually linked to acidity maybe its acid reflux... simple antiacids such as prevacid nexium or tums may be soothing. However to have a loss of apetite for a month means you really do need anti-acids ... especially if you oft feel burning sensation? or... a discomfort that is like someone is twisting your stomach. Eating breakfast, and avoiding late night snacks along with anti-acids should help you.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: